×

Found 761 Documents (Results 1–100)

100
MathJax

Semiconvexity of viscosity solutions to fully nonlinear evolution equations via discrete games. (English) Zbl 1473.35103

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 205-231 (2021).
PDF BibTeX XML Cite
Full Text: DOI

A least-squares Galerkin gradient recovery method for fully nonlinear elliptic equations. (English) Zbl 1475.65197

Vermolen, Fred J. (ed.) et al., Numerical mathematics and advanced applications. ENUMATH 2019. Proceedings of the European conference, Egmond aan Zee, The Netherlands, September 30 – October 4, 2019. Cham: Springer. Lect. Notes Comput. Sci. Eng. 139, 651-662 (2021).
MSC:  65N30 65N15
PDF BibTeX XML Cite
Full Text: DOI

On an obstacle problem arising in large exponent asymptotics for one dimensional fully nonlinear diffusions of power type. (English) Zbl 1469.35116

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 281-289 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the numerical behavior of a chemotaxis model with linear production term. (English) Zbl 1452.92008

Ortegon Gallego, Francisco (ed.) et al., Recent advances in pure and applied mathematics. Based on contributions presented at the Second Joint Meeting Spain-Brazil in Mathematics, Cádiz, Spain, December 11–14, 2018. Cham: Springer. RSME Springer Ser. 4, 61-73 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software